| Catalog Number |
05168449190 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The c701 module serial number was (b)(6).
Event or Problem Description
The initial reporter questioned low results for multiple patient samples tested for ca2 on a cobas 8000 c 701 module.The customer stated that corrected reports were issued.The customer provided an example of the type of results that were received.The initial results would be < 8 mg/dl.The repeat results would be "as high as" 10.2 mg/dl.
Additional Manufacturer Narrative
The field service engineer (fse) and the field application specialist (fas) visited the customer site where it was determined the event was due to a preanalytical handling issue.Precision testing, calibration, and qc were all acceptable.The investigation did not identify a product problem.